A 33-year-old female asked:
Disclaimer

i had rls only in my feet; now i have it in my hands as well. its awful! i've took neurotin. now, i take 1 mg of clonazepam at night, but it still happens at times. what should i do?

4 doctor answers
Dr. Eric Stansby
25 years experience Emergency Medicine
RLS: Rls can be very debilitating. Working closely with your doctor to find the right combination of pain medications is key. He may want to send you to a neurologist and a pain clinic if your pain can not be controlled.
Answered on Feb 1, 2015
3
3 thanks
Dr. Kira Stein
23 years experience Psychiatry
Get Labs/consult: Rls is not uncommonly associated with low iron and ferritin levels. Have your internist check these levels and replace your iron if they are low, and find out why your iron is low. Don't take extra iron on your own though. There are other medications, too that can be helpful. You may want to consult with a sleep specialist (usually a pulmonologist, psychiatrist or neurologist).
Answered on Oct 4, 2016
Dr. Sanjay Agarwal
25 years experience Pulmonology
Treat right: Neurontin or clonazepam, both are not the first line treatment of rls. In fact Clonazepam is given for plmd not rls. If indeed it is rls, and should be confirmed by the quartet of symptoms, treatment is the 'right' dose of Mirapex (pramipexole) or ropirinole.. You already have accentuation of symptoms, it appears.
Answered on Sep 25, 2016
4
4 thanks
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
RLS: Agree with dr. Agarwal. Please consult neurologist.
Answered on Feb 1, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Talk to your: doctor. You may be snowed over from the clonazepam.
A 63-year-old male asked:
Dr. Steven Griggs
38 years experience Clinical Psychology
OK to do. Ask: your prescribing MD about this, but these two meds are not mutually negating.
1
1 thank
A 41-year-old male asked:
Dr. Thomas Namey
47 years experience Rheumatology
Yes.: Several of the meds you take can cause this problem, especially the propranolol!
1
1 thank
A 38-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Not recommended: there are at least 3 side effects between these 5 drugs. Ask your physician for medication adjustment and which drugs are most effective and have the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month